Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Lipschitz constants and moduli of continuity for the Chebyshev projection


Author: Douglas S. Bridges
Journal: Proc. Amer. Math. Soc. 85 (1982), 557-561
MSC: Primary 41A50; Secondary 03F65
MathSciNet review: 660604
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown how to construct Lipschitz constants and moduli of continuity for the Chebyshev projection of $ C[0,1]$ onto the finite-dimensional subspace spanned by a Chebyshev system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A50, 03F65

Retrieve articles in all journals with MSC: 41A50, 03F65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0660604-7
PII: S 0002-9939(1982)0660604-7
Keywords: Chebyshev system, Chebyshev projection, constructive
Article copyright: © Copyright 1982 American Mathematical Society